# SDR TRBA2011109

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,515 hours, 32,901 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 35QA53000100
- Part serial: 367
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4849 THE CREW REPORTED THAT DURING THE CLIMB THE LANDING GEAR WOULD NOT RETRACT. BOTH MAIN GEARS UNSAFE INDICATION ON BOTH LANDING GEAR INDICATIORS NR 1 & 2. THE CREW HEARD A LOUD NOISE FROM THE WHEEL WELL.  DECLARED AN EMERGENCY. AND RETURNED FIELD. LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE. AFTER TROUBLE SHOOTING, REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AS PER JIC 32-31-51. REMOVED & REPLACED NR 2 MULTI FUNCTION COMPUTER AS PER JIC 31-48-81. OPS CHECKED SATISFACTORY. NO LEAKS NOTED. RETURNED TO SERVICE.
